• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

will this go away? please help.

V

vlasicpickles

Member
Joined
Dec 31, 2015
Messages
23
I've been struggling with my moods for a few weeks. I saw my doctor on Monday. He raised my geodon from 60 to 80 in the morning and then 80 at night. I took the 80 on Tuesday and I was groggy I took a couple of naps. This morning I woke up at 5 and took it and then went back to sleep. I had to get up at 7. I could barely function. I was so exhausted even though I had slept through the night and had taken a couple naps the day before. I could barely even take a shower. I usually spend about half an hour in the shower but today I spent about 2 minutes in the shower because my arms wouldn't work. When I went downstairs I was so tired I felt dizzy and light headed. My blood pressure was low. When I got home at 9 I went back to bed until 10:30. Since then I've been in this werid foggy haze and I'm still incredibly drowsy. Will this go away? Or should I go back to the 60 miligram? I have commitments in the morning and I didn't do the one this morning because I was struggling so much. my moods seem the same but I'm not sure because I honestly can't feel much of anything emotional wise.
 
Unique1

Unique1

Well-known member
Joined
Jan 27, 2015
Messages
8,765
Location
UK
Hi.

Sorry for how you are feeling.
I don't know if this is a side affect, perhaps a chat with your GP or prescriber would help, some surgeries can arrange a telephone appointment with your GP.

Hope things improve soon for you
Unique xx
 
Similar threads
Thread starter Title Forum Replies Date
A Do side-effects of antipsychotic medications ever go away? Psychiatric Drugs/Medications Forum 1
albie Does Restleness Go Away Eventually? Psychiatric Drugs/Medications Forum 7
N Strong Mutual Admirer away for a month/prevention for feeling to low/Fluoxetine Psychiatric Drugs/Medications Forum 7
G Lamotrigine (Lamictal) taking away my emotions Psychiatric Drugs/Medications Forum 2
A GP sent me away with no ad's :@:@:@:@:@:@ Psychiatric Drugs/Medications Forum 6
H What should I do? || Help please! Psychiatric Drugs/Medications Forum 2
C Please help me select a medication. Psychiatric Drugs/Medications Forum 4
P Depo advice please Psychiatric Drugs/Medications Forum 19
P Please help me Psychiatric Drugs/Medications Forum 4
H Anti Anxiety Medication Advice please! Psychiatric Drugs/Medications Forum 4
N Please I need advice Psychiatric Drugs/Medications Forum 7
L Advise needed please Psychiatric Drugs/Medications Forum 2
A Please invest in better drugs. Psychiatric Drugs/Medications Forum 1
R Can I stop taking these two medications? PLEASE HELP! Psychiatric Drugs/Medications Forum 4
G DESPERATE - PLEASE HELP 45mg mirtazapine, 300mg Quetiapine but feeling worse and worse Psychiatric Drugs/Medications Forum 4
A alcohol and zoloft! please help Psychiatric Drugs/Medications Forum 4
S Sertraline Withdrawal, please help Psychiatric Drugs/Medications Forum 1
Hwy2Well Please Advise: NO energy, NO motivation, NO productivity... Psychiatric Drugs/Medications Forum 20
L Please Help - Lithium Psychiatric Drugs/Medications Forum 2
B New to Lamotrigine - support on side effects please! Psychiatric Drugs/Medications Forum 5
N Advise on new Bipolar meds please Psychiatric Drugs/Medications Forum 4
BorderlineDownunder Antidepressant WARNING *PLEASE READ Psychiatric Drugs/Medications Forum 2
K Bad reaction to citralopram.. help please Psychiatric Drugs/Medications Forum 4
RainbowHeartz Please help Psychiatric Drugs/Medications Forum 3
V Beta Blockers for Anxiety - what are your experiences please? Psychiatric Drugs/Medications Forum 4
C Prozac to Citalopram?? advise please Psychiatric Drugs/Medications Forum 8
Z Rate my Therapy please! :( Psychiatric Drugs/Medications Forum 13
V Please help I'm terrified! (Akathisia) Psychiatric Drugs/Medications Forum 9
G Advice please/Keppra/crazy meds Psychiatric Drugs/Medications Forum 5
S Abilify please help/advice Psychiatric Drugs/Medications Forum 12
R Drug Withdrawl Stories Please Psychiatric Drugs/Medications Forum 7
Tara10 Been on Mirtazapine since end of 2008, now looking for alternative due to 3st weight gain & chronic fatigue - any recommendations please? Psychiatric Drugs/Medications Forum 7
W missed dose of antidepressent please share what affect has this had on you. Psychiatric Drugs/Medications Forum 2
|||ME||| Petition Demanding Registration and Reporting of Results for All Clinical Trials. Please Sign. Psychiatric Drugs/Medications Forum 11
P Citalopram - 10mg - advice please! Psychiatric Drugs/Medications Forum 11
O New to Prozac, feeling worse, please help! Psychiatric Drugs/Medications Forum 3
M neurontin has anyone taken this drug please advise if you have Psychiatric Drugs/Medications Forum 3
V Urgent advice wanted please.. Psychiatric Drugs/Medications Forum 7
V Promazine advice wanted please... Psychiatric Drugs/Medications Forum 1
ally41 URGENT Help with choosing right meds please Psychiatric Drugs/Medications Forum 5
A A plea to prescribing physicians and psychiatrists: please help us heal Psychiatric Drugs/Medications Forum 2
V New medication advice wanted please.. Psychiatric Drugs/Medications Forum 8
M Ketamine help Psychiatric Drugs/Medications Forum 4
Daybreak New Drug may Prucalopride may eventually help with cognitive issues of Schizophrenia and Depression Psychiatric Drugs/Medications Forum 2
G Anti Alcohol meds to help with manic behaviour Psychiatric Drugs/Medications Forum 5
BEASTMODEWARRIOR anti psychotics and weight gain, boost up your metabolism to lose weight, i have a video that help me and i apply to my nutrition. Psychiatric Drugs/Medications Forum 4
Jascha Did seroquel help you? Psychiatric Drugs/Medications Forum 11
F Need help advice for Mirtazipine Psychiatric Drugs/Medications Forum 10
U When only benzos help Psychiatric Drugs/Medications Forum 3
P Cymbalta and Fluxoetine, terrible side effects, PLS HELP Psychiatric Drugs/Medications Forum 11

Similar threads

Top